On certain l-functions for deformations of knot group representations

Takahiro Kitayama, Masanori Morishita, Ryoto Tange, Yuji Terashima

研究成果: ジャーナルへの寄稿記事

1 引用 (Scopus)

抄録

We study the twisted knot module for the universal deformation of an SL2 -representation of a knot group and introduce an associated L-function, which may be seen as an analogue of the algebraic p-adic L-function associated to the Selmer module for the universal deformation of a Galois representation. We then investigate two problems proposed by Mazur: Firstly we show the torsion property of the twisted knot module over the universal deformation ring under certain conditions. Secondly we compute the L-function by some concrete examples for 2-bridge knots.

元の言語英語
ページ(範囲)3171-3195
ページ数25
ジャーナルTransactions of the American Mathematical Society
370
発行部数5
DOI
出版物ステータス出版済み - 5 2018

Fingerprint

Knot Group
Group Representation
L-function
Module
Knot
2-bridge Knot
P-adic L-function
Galois Representations
Torsional stress
Torsion
Analogue
Ring

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

これを引用

On certain l-functions for deformations of knot group representations. / Kitayama, Takahiro; Morishita, Masanori; Tange, Ryoto; Terashima, Yuji.

:: Transactions of the American Mathematical Society, 巻 370, 番号 5, 05.2018, p. 3171-3195.

研究成果: ジャーナルへの寄稿記事

Kitayama, Takahiro ; Morishita, Masanori ; Tange, Ryoto ; Terashima, Yuji. / On certain l-functions for deformations of knot group representations. :: Transactions of the American Mathematical Society. 2018 ; 巻 370, 番号 5. pp. 3171-3195.
@article{56507c01ad6b4b08afd0e577183c5689,
title = "On certain l-functions for deformations of knot group representations",
abstract = "We study the twisted knot module for the universal deformation of an SL2 -representation of a knot group and introduce an associated L-function, which may be seen as an analogue of the algebraic p-adic L-function associated to the Selmer module for the universal deformation of a Galois representation. We then investigate two problems proposed by Mazur: Firstly we show the torsion property of the twisted knot module over the universal deformation ring under certain conditions. Secondly we compute the L-function by some concrete examples for 2-bridge knots.",
author = "Takahiro Kitayama and Masanori Morishita and Ryoto Tange and Yuji Terashima",
year = "2018",
month = "5",
doi = "10.1090/tran/7037",
language = "English",
volume = "370",
pages = "3171--3195",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",
number = "5",

}

TY - JOUR

T1 - On certain l-functions for deformations of knot group representations

AU - Kitayama, Takahiro

AU - Morishita, Masanori

AU - Tange, Ryoto

AU - Terashima, Yuji

PY - 2018/5

Y1 - 2018/5

N2 - We study the twisted knot module for the universal deformation of an SL2 -representation of a knot group and introduce an associated L-function, which may be seen as an analogue of the algebraic p-adic L-function associated to the Selmer module for the universal deformation of a Galois representation. We then investigate two problems proposed by Mazur: Firstly we show the torsion property of the twisted knot module over the universal deformation ring under certain conditions. Secondly we compute the L-function by some concrete examples for 2-bridge knots.

AB - We study the twisted knot module for the universal deformation of an SL2 -representation of a knot group and introduce an associated L-function, which may be seen as an analogue of the algebraic p-adic L-function associated to the Selmer module for the universal deformation of a Galois representation. We then investigate two problems proposed by Mazur: Firstly we show the torsion property of the twisted knot module over the universal deformation ring under certain conditions. Secondly we compute the L-function by some concrete examples for 2-bridge knots.

UR - http://www.scopus.com/inward/record.url?scp=85044269813&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85044269813&partnerID=8YFLogxK

U2 - 10.1090/tran/7037

DO - 10.1090/tran/7037

M3 - Article

AN - SCOPUS:85044269813

VL - 370

SP - 3171

EP - 3195

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

IS - 5

ER -